# SDR USAASB04006

- Difficulty date: January 8, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Part number: 2732511
- Condition: Out Of Adjust
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1191 - AFTER TAKEOFF FROM CLT, EN ROUTE TO MIA, CREW WS UNABLE OT RAISE THE LANDING GEAR SELECTOR HANDLE.  CONTINUED CLIMB AND TROUBLESHOT PROBLEM.  CREW PLACED GEAR SELECTOR HANDLE DOWN AND RECEIVED THREE GREEN INDICATION LIGHTS FOR THE GEAR.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING, THE AIRCRAFT STOPPED ON THE TAXIWAY TO HAVE THE GEAR PINNED.  AIRCRAFT LANDING, THE AIRCRAFT STOPPED ON THE TAXIWAY TO HAVE THE GEAR PINNED.  AIRCRAFT THEN TAXIED TO THE GATE.  MAINTENANCE FOUND THE GROUND SPOILER TELEFLEX CABLE OUT OF ADJUSTMENT.  READJUSTED CABLE PER MM 27-62-51 AND PERFORMED GEAR SWING.  OPS CHECK GOOD.  (M)
